Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Accident. Prescribed eptoin. Should it be taken for months without having fits?

i met with an accident about two months back,i had been admitted for 5 days at one of the famous hospitals in my city. From there a Neurologist prescribed Eptoin Er 300 mg at night for 2 months .I would like to know what exactly the eptoin will act in my brain,the reason why i am asking this question is ;i didn t had a single episode of fits till now .Then why should i keep taking eptoin for more months .
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pediatrician, Neurology 's  Response
Eptoin is an anti-epileptic drug and it has a specific indications to be used only in established seizure disorder. In your case it seems it has been started just empirically which we don't agree upon its usage. Moreover, it has many side effects. If you never had a seizure nor had head injury in the accident you mentioned, there is no need to take it and safely you can stop it also.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor